# SDR REXA2013042100754

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 20,319 hours, 18,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MOST PART OF EMERGENCY FLOOR LIGHTING IS PEELED FROM FLOOR IN THE MAIN CABIN (ORANGE SECTION).  REMOVED AND REPAIRED FORWARD MOST SECTION OF FLOOR TRACK LIGHTING IAW AMM 33-51-01.  OPERATIONS CHECK GOOD.
